# SDR AU970145

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Condition: Debonded
- Location: Main Rotor Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE INBOARD TRIM TAB DEBONDED AND LOOSE ON BLADE
